# SDR SWIA202160970

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR BEAM FITTING ATTACHED TO FRAME FS 349.00 AT APPROX. STGR 18L.     (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED FLOOR BEAM FITTING AT FS.349 APPROX. STGR18L WITH NEW REF. CRJ 900 SRM 51-42-21-001-001-A01 AND DWG #SH670-31810 REV.Y. COMPLIED WITH SKYWEST M-337 FORM AND SKYWEST MAJOR REPAIR TASK CARD 51-900-1002-SKY.
